Coverart for item
The Resource Mathematics of operations research

Mathematics of operations research

Label
Mathematics of operations research
Title
Mathematics of operations research
Creator
Contributor
Subject
Genre
Language
eng
Additional physical form
Also issued in print.
Cataloging source
NSD
Characteristic
periodical
http://bibfra.me/vocab/lite/collectionName
Mathematics of operations research (Online)
Dewey number
658
Entry convention
successive entry
Frequency
quarterly
LC call number
T57.6.A1
Nature of contents
dictionaries
Original alphabet or script of title
basic roman
Regularity
regular
http://library.link/vocab/relatedWorkOrContributorName
  • Institute of Management Sciences
  • Operations Research Society of America
  • Institute for Operations Research and the Management Sciences
http://library.link/vocab/subjectName
  • Operations research
  • Mathematics
  • Mathematics
  • Operations research
  • Operations research
  • Production & Operations Management
Label
Mathematics of operations research
Instantiates
Publication
Note
  • Published: by Institute of Management Sciences and the Operations Research Society of America, May 1976-Nov. 1994; Linthicum, Md. : Institute for Operations Research and the Management Sciences, 1995-
  • Title from cover (JSTOR, viewed Feb. 14, 2007)
Abbreviated title
Math. oper. res.
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Color
multicolored
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
42285191
Dimensions
unknown
Form of item
online
http://bibfra.me/vocab/marc/formOfOriginalItem
electronic
Issn
1526-5471
Key title
Mathematics of operations research
Lccn
sn 99004373
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Publication designation
Vol. 1, no. 1 (Feb. 1976)-
Publication frequency
Quarterly
Sound
unknown sound
Specific material designation
remote
System control number
(OCoLC)42285191
System details
Mode of access: World Wide Web
Label
Mathematics of operations research
Publication
Note
  • Published: by Institute of Management Sciences and the Operations Research Society of America, May 1976-Nov. 1994; Linthicum, Md. : Institute for Operations Research and the Management Sciences, 1995-
  • Title from cover (JSTOR, viewed Feb. 14, 2007)
Abbreviated title
Math. oper. res.
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Color
multicolored
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
42285191
Dimensions
unknown
Form of item
online
http://bibfra.me/vocab/marc/formOfOriginalItem
electronic
Issn
1526-5471
Key title
Mathematics of operations research
Lccn
sn 99004373
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Publication designation
Vol. 1, no. 1 (Feb. 1976)-
Publication frequency
Quarterly
Sound
unknown sound
Specific material designation
remote
System control number
(OCoLC)42285191
System details
Mode of access: World Wide Web

Library Locations

    • Ellis LibraryBorrow it
      1020 Lowry Street, Columbia, MO, 65201, US
      38.944491 -92.326012
Processing Feedback ...